# SDR AALA20150920002

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 3,168 hours, 1,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 312431
- Part serial: 759421
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EMER LIGHT TEST DUE TO A CHECK.  BATTERY FAULT FOUND, BATTERY & EPSU 15WL MID L.  R & R BATTERY 15WL.  OPERATIONS CHECKED OK IAW MM 33-51-38-401.
